How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 57687
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am taking tramadol now couple of days and have started

This answer was rated:

I am taking tramadol now for a couple of days and have started getting some of the side effects, should I be worried and should I stop taking them?
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
what side effects?
Customer: replied 2 years ago.

Dizziness, feeling sick, pins and needles, dry mouth.

yes, you should
These are common side effects
stop it and let your doctor know
It is safe to stop right away
Customer: replied 2 years ago.

My doctors are closed till Monday now should I be going to A&E right now

what dose of tramadol and how much did you take?
Customer: replied 2 years ago.

My third one today and dose is four per day, only on my fourth tablet since starting.

No, just stop them and see how it goes
It should wear off
I can't see a reason to go in
Dr. Phil, MD and 4 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)